# SDR P5CA2020100870352

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,532 hours, 5,039 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Pneumatic Sense
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS AND STATUS MESSAGE.  2ND WRITE UP ON CLIMB OUT.  CHECKED AND FOUND PNEUMATIC SENSE LINE WAS LOOSENING.  RE-TIGHTENED AND RT ENGINE OPEN CHECKED OK, PER AMM 36-11-08/401.
